# SDR HALA2010111200536

- Difficulty date: November 12, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 1,632 hours, 333 cycles
- Engine: Rroyce RB211*
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: RDFW971501
- Part serial: E384883
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPLACED MONITOR DUE TO F/A REPORTED ELECTRICAL ODOR IAW 23-32-10, P4001.
